# SDR A6WA201311154384

- Difficulty date: November 15, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 21,435 hours, 20,814 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT MLG DRAG ANGLE COMMON TO BATT RIB IS CRACKED.  R & R CRACKED ANGLE WITH NEW SERVICEABLE ANGLE IAW CRJ 200 SRM 51-42-21.
